# SDR MWEA010094

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: 9919369501N
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING STATION XRS 58.500 T-CAP REMOVED DUE TO CORROSION BEYOND SRM LIMITS.  FABRICATED AND INSTALLED NEW TEE CAP.
